Calculation of the norm of a positive operator on the cone of monotone functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and differential equations, Tome 210 (1995), pp. 65-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_210_a4,
author = {V. I. Burenkov and M. L. Gol'dman},
title = {Calculation of the norm of a~positive operator on the cone of monotone functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {65--89},
year = {1995},
volume = {210},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_210_a4/}
}
TY - JOUR AU - V. I. Burenkov AU - M. L. Gol'dman TI - Calculation of the norm of a positive operator on the cone of monotone functions JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1995 SP - 65 EP - 89 VL - 210 UR - http://geodesic.mathdoc.fr/item/TM_1995_210_a4/ LA - ru ID - TM_1995_210_a4 ER -
V. I. Burenkov; M. L. Gol'dman. Calculation of the norm of a positive operator on the cone of monotone functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and differential equations, Tome 210 (1995), pp. 65-89. http://geodesic.mathdoc.fr/item/TM_1995_210_a4/